# SDR EE4Y2018030506052

- Difficulty date: January 27, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 48,070 hours, 39,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988650
- Condition: Cracked
- Location: Bs 360-390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AT MAIN CARGO CABIN, BETWEEN  BS 360 AND 390, THE STRINGER 8L CRACKED, THE DAMAGED STRINGER SECTION WAS REPLACED IAW EO 6072, REV P1.
